# SDR IPXA2017091821847

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,810 hours, 8,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING SLIDE COVER DOES NOT OPEN. CLEARED COVERS PATH.
